# SDR 2008UALA00964

- Difficulty date: February 20, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 57,371 hours, 31,277 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58791
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FLOOR LIGHT STRIP INOP FROM ROW 9 TO 15.  REPAIRED CUT POWER FEEDER CABLE.
